The Russian option: Finite horizon

Peskir, Goran (2005) The Russian option: Finite horizon. Finance and Stochastics, 9 (2). pp. 251-267. ISSN 1432-1122

[img] PDF
The_russian_option.pdf

Download (245kB)
Official URL: http://www.springerlink.com/content/n3134802045024...

Abstract

We show that the optimal stopping boundary for the Russian option with finite horizon can be characterized as the unique solution of a nonlinear integral equation arising from the early exercise premium representation (an explicit formula for the arbitrage-free price in terms of the optimal stopping boundary having a clear economic interpretation). The results obtained stand in a complete parallel with the best known results on the American put option with finite horizon. The key argument in the proof relies upon a local time-space formula.

Item Type: Article
Uncontrolled Keywords: Russian option - finite horizon - arbitrage-free price - optimal stopping - smooth-fit - geometric Brownian motion - free-boundary problem - nonlinear integral equation - local time-space calculus - curved boundary
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 35 Partial differential equations
MSC 2010, the AMS's Mathematics Subject Classification > 45 Integral equations
MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
MSC 2010, the AMS's Mathematics Subject Classification > 91 Game theory, economics, social and behavioral sciences
Depositing User: Ms Lucy van Russelt
Date Deposited: 29 Mar 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/743

Actions (login required)

View Item View Item